# SDR SWIA200515578

- Difficulty date: September 16, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 5,169 hours, 4,544 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 01580
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 6,716 hours, 5,730 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT ON TOUCH DOWN.  REPLACED NR 1 SECU.  OPERATIONAL CHECK GOOD IAW CRJ 200 M/M 27-61-05.
